MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PRX HUM LO PLT RT 11H 190MM; PLATE, FIXATION, BONE

ZIMMER BIOMET, INC. PRX HUM LO PLT RT 11H 190MM; PLATE, FIXATION, BONE
Catalog Number 110030203
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately 8 weeks post implantation due to plate fracture.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, d9, g3, g6, h2, h11.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d6a, g3, g6, h2, h11.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
It was reported that a patient was revised approximately 8 weeks post implantation due to plate fracture.The patient was experiencing pain after the plate fracture.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h6, h11 once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, g6, h2, h3, h4, h6, h11.Complaint sample was evaluated, and the reported event was confirmed.The device was returned fractured into two pieces with all pieces being returned.Visual examination of the returned product identified signs of use as well as wear and tear.Measured features of the device to confirm it is conforming to print specifications.The humeral plate surface displayed fracture features in the observed non-smeared regions that suggest a fatigue mode of fracture.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
PRX HUM LO PLT RT 11H 190MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23803727
Report Number0001825034-2025-03985
Device Sequence Number18465872
Product Code HRS
UDI-Device Identifier00887868134579
UDI-Public(01)00887868134579(11)230126(10)RM870S
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143697
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110030203
Device Lot NumberRM870S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/15/2025
01/23/2026
01/28/2026
04/20/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date12/17/2025
01/27/2026
02/11/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Patient Weight91 KG